Top Posters
Since Sunday
56
50
26
18
16
16
15
14
14
14
14
13
New Topic  
wrote...
Posts: 27
Rep: 0 0
2 months ago
A woman who takes highly active antiretroviral therapy (HAART) for HIV/AIDS has become pregnant. What effect will the woman's pregnancy have on her drug regimen?
A)She must discontinue HAART due to the risk of teratogenic effects.
B)Her dosages of HAART must be increased to reduce the risk of in utero transmission.
C)She can continue her HAART unchanged.
D)Some components of her HAART must be replaced or discontinued.
Source  Download
Abrams' Clinical Drug Therapy: Rationales for Nursing Practice
Edition: 10th
Authors:
Read 19 times
1 Reply
Replies
Answer verified by a subject expert
wrote...
Posts: 131
Rep: 4 0
2 months ago
Sign in or Sign up in seconds to unlock everything.
C
Feedback:
Antiretroviral drug therapy for the pregnant woman reduces perinatal transmission by about two thirds. In general, highly active antiretroviral therapy, or HAART, is safe, with recommended dosage the same as for nonpregnant women.

1
Related Topics
New Topic      
Explore
Post your homework questions and get free online help from our incredible volunteers.
Learn More
Improve Grades
Help Others
Save Time
Accessible 24/7
  292 People Browsing
Your Opinion
Where do you get your textbooks?
Votes: 97

Previous poll results: Do you believe in global warming?
Related Images
 82
 74
 46

▶️ Video: Phlebotomy

For a complete list of videos, visit our video library